# SDR QXEA200700970

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,556 hours, 33,559 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 7786863
- Condition: Malfunctioned
- Location: Deice Sys
- Part time: 19,878 hours, 28,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2090 ON PUSH BACK DE-ICE PRESSURE CAUTION REMAINED ILLUMINATED AND PRESSURE GAUGE SHOWED 6 PSI.  BOTH PROPS BROUGHT UP TO MAX 785 RPM DEICE PRESSURE RAISED TO 10 PSI.  NO CHANGE WITH BOOT AIR ISO VALVE ON OR OFF.  REPLACED NR 2 HPSOV PER TASK 21-11-16-000-801/21-11-16-400-801.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
